Jun 7, 2013
Hello sir,sunlight entering the room close to where I keep my meds(emtricitabine/tenofovir)..does it affect the storage conditions...thank you sir.
| Response from Dr. Young
Sunlight has no effect on your medications.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Penis Sign Of HIV Infection
- Floaters After Mutual Masturbation Worried I Have HIV
- Flu Symptoms After Rimming Worried I Have HIV
- Herpes After Precum Touching Vagina Worried I Have HIV
- Sinus Infection After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Stinging Pain After Receptive Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.